# SDR AALA202102159016

- Difficulty date: February 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 31,621 hours, 12,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT REAR OUTSIDE EMERGENCY LIGHT NEXT TO L2 DOOR IS OUT. RELAMPED LEFT REAR OUTSIDE EMERGENCY LIGHT NEXT TO L2 DOOR PER AMM 33-51-04.
